# SDR ASOA2013120509565

- Difficulty date: November 14, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 11,798 hours, 8,094 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT FS 785 TO 847 + 16, SEVERAL SPOTS OF CORROSION.  R & R SEAT TRACK IAW AMM 53-00-49.
